Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 165946, 11 pages
http://dx.doi.org/10.1155/2012/165946
Research Article

Optimal Determination of Respiratory Airflow Patterns Using a Nonlinear Multicompartment Model for a Lung Mechanics System

School of Aerospace Engineering, Georgia Institute of Technology, Atlanta, GA 30332-0150, USA

Received 25 January 2012; Revised 2 April 2012; Accepted 4 April 2012

Academic Editor: Thierry Busso

Copyright © 2012 Hancao Li and Wassim M. Haddad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hancao Li and Wassim M. Haddad, “Optimal Determination of Respiratory Airflow Patterns Using a Nonlinear Multicompartment Model for a Lung Mechanics System,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 165946, 11 pages, 2012. https://doi.org/10.1155/2012/165946.